Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 15, 2012, 4:27 AM CDT. It took effect at Apr 15, 2012, 4:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2012, 4:27 AM CDT (09:27 UTC)
- In effect from
- Apr 15, 2012, 4:00 PM CDT
- Expired
- Apr 16, 2012, 10:56 AM CDT
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
910 WHUS73 KGRB 150927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT SUN APR 15 2012 ...STRONG LOW PRESSURE TO BRING GUSTY SOUTH WINDS TONIGHT...THEN GUSTY NORTHWEST WINDS ON MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE WESTERN GREAT LAKES TONIGHT BEFORE EXITING THE REGION ON MONDAY. AHEAD OF THE LOW...SOUTH WINDS WILL STRENGTHEN LATE THIS AFTERNOON INTO TONIGHT...WHICH WILL CAUSE WAVES TO BUILD. THEN AS THE LOW DEPARTS MONDAY AFTERNOON...WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN. NEAR GALE FORCE GUSTS WILL BE POSSIBLE AROUND DEATHS DOOR LATE MONDAY AFTERNOON INTO THE EVENING BEFORE THE WINDS SUBSIDE. LMZ521-522-541>543-151730- /O.NEW.KGRB.SC.Y.0028.120415T2100Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 427 AM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT TUESDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON INTO TONIGHT. WINDS WILL VEER TO THE NORTHWEST MONDAY AFTERNOON AND STRENGTHEN TO 20 TO 30 KTS. GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE NEAR DEATHS DOOR LATE MONDAY AFTERNOON INTO MONDAY EVENING. * WAVES...BUILDING TO 2 TO 4 FEET ON GREEN BAY...AND 4 TO 7 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN TONIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY AFTERNOON AS WINDS TURN TO THE NORTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
6 follow-up statements
241 WHUS73 KGRB 151448 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 AM CDT SUN APR 15 2012 ...DENSE FOG EXPECTED TO CONTINUE THROUGH EARLY AFTERNOON... ...STRONG LOW PRESSURE TO BRING GUSTY SOUTH WINDS TONIGHT...THEN GUSTY NORTHWEST WINDS ON MONDAY... .WARM...MOIST AIR MOVING OVER LAKE MICHIGAN WILL CONTINUE TO PRODUCE AREAS OF DENSE FOG THROUGH EARLY AFTERNOON. A STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE WESTERN GREAT LAKES TONIGHT BEFORE EXITING THE REGION ON MONDAY. AHEAD OF THE LOW...SOUTH WINDS WILL STRENGTHEN LATE THIS AFTERNOON INTO TONIGHT...WHICH WILL CAUSE WAVES TO BUILD. THEN AS THE LOW DEPARTS MONDAY AFTERNOON...WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN. NEAR GALE FORCE GUSTS WILL BE POSSIBLE AROUND DEATHS DOOR LATE MONDAY AFTERNOON INTO THE EVENING BEFORE THE WINDS SUBSIDE. LMZ541>543-152300- /O.NEW.KGRB.MF.Y.0005.120415T1448Z-120415T2100Z/ /O.CON.KGRB.SC.Y.0028.120415T2100Z-120417T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 AM CDT SUN APR 15 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON INTO TONIGHT. WINDS WILL VEER TO THE NORTHWEST MONDAY AFTERNOON AND STRENGTHEN TO 20 TO 30 KTS. GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE NEAR DEATHS DOOR LATE MONDAY AFTERNOON INTO MONDAY EVENING. * WAVES...BUILDING TO 4 TO 7 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN TONIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY AFTERNOON AS WINDS TURN TO THE NORTHWEST. * VISIBILITY...LESS THAN 1/2 MILE THIS MORNING AND EARLY AFTERNOON. VISIBILITIES SHOULD IMPROVE LATER THIS AFTERNOON AS SOUTH WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-152300- /O.CON.KGRB.SC.Y.0028.120415T2100Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 948 AM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT TUESDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON INTO TONIGHT. WINDS WILL VEER TO THE NORTHWEST MONDAY AFTERNOON AND STRENGTHEN TO 20 TO 30 KTS. GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE NEAR DEATHS DOOR LATE MONDAY AFTERNOON INTO MONDAY EVENING. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
336 WHUS73 KGRB 152027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT SUN APR 15 2012 ...STRONG LOW PRESSURE TO BRING GUSTY SOUTH WINDS TONIGHT...THEN GUSTY NORTHWEST WINDS ON MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE WESTERN GREAT LAKES TONIGHT BEFORE EXITING THE REGION ON MONDAY. AHEAD OF THE LOW... SOUTH WINDS WILL STRENGTHEN LATE THIS AFTERNOON INTO TONIGHT... WHICH WILL CAUSE WAVES TO BUILD. THEN AS THE LOW DEPARTS MONDAY AFTERNOON...WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN. NEAR GALE FORCE GUSTS WILL BE POSSIBLE AROUND DEATHS DOOR LATE MONDAY AFTERNOON INTO THE EVENING BEFORE THE WINDS SUBSIDE. LMZ541>543-160430- /O.CON.KGRB.MF.Y.0005.000000T0000Z-120415T2100Z/ /O.CON.KGRB.SC.Y.0028.120415T2100Z-120417T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 327 PM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON INTO TONIGHT. WINDS WILL VEER TO THE NORTHWEST MONDAY AFTERNOON AND STRENGTHEN TO 20 TO 30 KTS. GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE NEAR DEATHS DOOR LATE MONDAY AFTERNOON INTO MONDAY EVENING. * WAVES...BUILDING TO 4 TO 7 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN TONIGHT. WAVES WILL SUBSIDE TO 2 TO 4 FEET MONDAY AFTERNOON AS WINDS TURN TO THE NORTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-160430- /O.CON.KGRB.SC.Y.0028.120415T2100Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 327 PM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON INTO TONIGHT. WINDS WILL VEER TO THE NORTHWEST MONDAY AFTERNOON AND STRENGTHEN TO 20 TO 30 KTS. GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE NEAR DEATHS DOOR LATE MONDAY AFTERNOON INTO MONDAY EVENING. * WAVES...BUILDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
137 WHUS73 KGRB 160105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 805 PM CDT SUN APR 15 2012 ...STRONG LOW PRESSURE TO BRING GUSTY SOUTH WINDS TONIGHT...THEN GUSTY NORTHWEST WINDS ON MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE WESTERN GREAT LAKES TONIGHT BEFORE EXITING THE REGION ON MONDAY. AHEAD OF THE LOW... SOUTH WINDS WILL STRENGTHEN TONIGHT... WHICH WILL CAUSE WAVES TO BUILD. GALE FORCE GUSTS TO AROUND 35 KTS CAN BE EXPECTED BEFORE MIDNIGHT TONIGHT...ESPECIALLY IN THE VICINITY OF ANY SHOWER OR THUNDERSTORM ACTIVITY. AS THE LOW DEPARTS MONDAY AFTERNOON...WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN. NEAR GALE FORCE GUSTS WILL BE POSSIBLE AROUND DEATHS DOOR LATE MONDAY AFTERNOON INTO THE EVENING BEFORE THE WINDS SUBSIDE. LMZ521-522-541>543-160915- /O.CON.KGRB.SC.Y.0028.000000T0000Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 805 PM CDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS LATE THIS AFTERNOON INTO TONIGHT. GUSTS TO AROUND 35 KTS CAN BE EXPECTED BEFORE MIDNIGHT IN AREAS OF SHOWERS OR THUNDERSTORMS. WINDS WILL VEER TO THE NORTHWEST MONDAY AFTERNOON AND STRENGTHEN TO 20 TO 30 KTS. GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE NEAR DEATHS DOOR LATE MONDAY AFTERNOON INTO MONDAY EVENING. * WAVES...BUILDING TO 4 TO 7 FT TONIGHT ON THE LAKE...AND TO 2 TO 4 FT ON THE BAY. WINDS WILL SUBSIDE MONDAY AFTERNOON AS WINDS TURN OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
431 WHUS73 KGRB 160857 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT MON APR 16 2012 ...GUSTY WEST TO NORTHWEST WINDS DEVELOPING TODAY... .A STRONG LOW PRESSURE SYSTEM OVER NORTHWEST WISCONSIN WILL MOVE TOWARD SOUTHEAST ONTARIO LATER TODAY. AS THE LOW PULLS OUT OF THE REGION...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH GUSTS TO NEAR GALE FORCE EXPECTED THIS AFTERNOON AND EVENING. HIGH WAVES WILL SUBSIDE AFTER THE WINDS TURN WEST THIS AFTERNOON. LMZ521-522-541>543-161700- /O.CON.KGRB.SC.Y.0028.000000T0000Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 357 AM CDT MON APR 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * SOUTHWEST WINDS 15 TO 25 KTS WILL VEER TO THE WEST OR NORTHWEST AT 20 TO 30 KTS THIS AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED THIS AFTERNOON AND EVENING. * WAVES WILL BE 4 TO 7 FEET THIS MORNING...THEN SUBSIDE TO 2 TO 5 FEET AFTER THE WINDS TURN WEST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
764 WHUS73 KGRB 161505 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CDT MON APR 16 2012 ...GUSTY WINDS TO CONTINUE... .A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST WISCONSIN WILL MOVE TOWARD SOUTHEAST ONTARIO THIS AFTERNOON. AS THE LOW PULLS OUT OF THE REGION...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH GUSTS TO NEAR GALE FORCE EXPECTED THROUGH THIS EVENING. HIGH WAVES WILL SUBSIDE AFTER THE WINDS TURN WEST THIS EVENING. LMZ521-522-541>543-162315- /O.CON.KGRB.SC.Y.0028.000000T0000Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1005 AM CDT MON APR 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * SOUTHWEST WINDS 20 TO 25 KTS WILL VEER TO THE WEST OR NORTHWEST AT 20 TO 30 KTS. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED THROUGH THIS EVENING. * WAVES WILL BE 4 TO 7 FT THROUGH EARLY AFTERNOON...THEN SUBSIDE TO 3 TO 5 FEET AFTER THE WINDS TURN WEST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
779 WHUS73 KGRB 161556 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1056 AM CDT MON APR 16 2012 ...GALE FORCE GUSTS EXPECTED THROUGH THIS EVENING... .A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST WISCONSIN WILL MOVE TOWARD SOUTHEAST ONTARIO THIS AFTERNOON. AS THE LOW PULLS OUT OF THE REGION...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH GUSTS TO GALE FORCE EXPECTED THROUGH THIS EVENING. HIGH WAVES WILL SUBSIDE AFTER THE WINDS TURN WEST THIS EVENING. LMZ521-522-541>543-170000- /O.UPG.KGRB.SC.Y.0028.000000T0000Z-120417T0900Z/ /O.NEW.KGRB.GL.W.0011.120416T1556Z-120417T0300Z/ /O.NEW.KGRB.SC.Y.0029.120417T0300Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1056 AM CDT MON APR 16 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST WINDS TO 30 KTS...WITH GUSTS TO 35 KTS...WILL VEER TO THE WEST OR NORTHWEST AT 20 TO 30 KTS TONIGHT. * WAVES WILL BE 4 TO 7 FT THROUGH EARLY AFTERNOON...THEN SUBSIDE TO 3 TO 5 FEET AFTER THE WINDS TURN WEST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 10:26 PM CDT, 6 hours 1 minute earlier.
Area forecast discussion, Apr 14, 10:26 PM CDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1026 PM CDT SAT APR 14 2012 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .UPDATE...ALL EYES OBVIOUSLY ON POTENTIAL FOR SVR WX OUTBREAK TOMORROW. FIRST FOR TNGT...GIST OF GOING FCST OKAY. INSTABILITY PERHAPS A LITTLE SLOWER TO BUILD NWD. DLAD THE ONSET OF PCPN...AND HELD THUNDER BACK FM LEADING EDGE OF PCPN IN THE GRIDS. MAY END UP WITH JUST RAIN UNTIL WE GET TOWARD THE BACK EDGE OF THE PCPN SHIELD...BUT THAT WAS A LITTLE BIGGER FCST CHG THAN COMFORTABLE MAKING AT THIS POINT. MUCAPES OFF THE 18Z NAM AND 21Z RUC SEEMED RATHER LOW FOR GETTING MUCH HAIL OVERNIGHT...BUT SINCE WE ONLY HAD SML HAIL MENTIONED...WL LET IT RIDE. SITN FOR TOMORROW WAS DESCRIBED AS MUDDLED BY THE DAY SHIFT...AND THAT/S STILL FITTING. NEED TO MAKE SOME GUESSES ABOUT HOW CONVECTION WL EVOLVE OVERNIGHT AND EARLY SUN IN ORDER TO LAY OUT SCENARIO FOR TOMORROW AFTN/EVENING. OF COURSE FCST CAN EASILY JUMP THE TRACKS IF ANY OF THE SUPPOSITIONS ARE WRONG...BUT HERE GOES ANYWAY. IT NOW LOOKS LIKE REMNANTS OF MCS OR AT LEAST CLUSTERS OF STORMS WL STILL BE ONGOING INTO AT LEAST PART OF THE MORNING. THAT COMBINED WITH SFC LOW STILL OUT IN THE CENTRAL PLAINS AND FCST AREA STILL RELATIVELY NEAR UPR RIDGE POSN FAVOR A SLOWER NWD MVMT OF THE WARM FRONT. AND EVEN ONCE FRONT STARTS TO WORK NWD ACRS THE AREA...THERE WL BE WATER TO EVAPORATE OFF WET SFCS AND LOW CLDS AND PROBABLY SOME FG TO CHEW THROUGH. MODELS ALL ALSO SUGGESTED CONSIDERABLE MIDDLE LEVEL MOISTURE LINGERING OVER THE AREA...SO WE MAY BE HARD PRESSED TO GET MUCH SUNSHINE. WE PROBABLY WL GET A NWD SURGE IN THE FRONT LATER IN THE DAY AS UPR FLOW BACKS MORE SWLY AND STRENGTHENS WITH THE APPROACH OF THE UPR TROF...BUT AT THIS POINT NOT SURE WE/LL EVER BE ABLE TO DRIVE THE WARM FRONT ALL THE WAY THROUGH THE FCST AREA. SO WHILE WARM FRONT PROBABLY SLOWS OVER FAR NRN WI...COLD FRONT WL ENTER THE WRN PART OF THE FCST AREA ARND SUNSET...AND RACE EWD DURING THE EVENING. THE FLOW MAY BE GETTING MORE UNI-DIRECTIONAL BY THEN...BUT VERY STG WINDS ALOFT WOULD SUPPORT DAMAGING WIND THREAT...ESP IF CONVECTION CAN ORGANIZE INTO A MORE SOLID LINE ALONG THE FRONT. TWEAKED GRIDS WITH CHGS DESCRIBED ABV. WL HAVE UPDATED ZONES OUT SHORTLY...AND THEN FRESHEN THE WORDING IN THE HWO. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 604 PM CDT SAT APR 14 2012... SHORT TERM...TONIGHT THROUGH SUNDAY... FOCUS OF THIS FORECAST ON THUNDERSTORM POTENTIAL TONIGHT AND SUNDAY AND MODERATE RISK FOR SEVERE WEATHER ON SUNDAY. DEEP UPPER LOW TO LIFT OUT OF THE SOUTHWEST TODAY INTO THE CENTRAL PLAINS SUN MORN...MOVING INTO SUN EVENING. ASSOCIATED SURFACE LOW NOW OVER NE KANSAS AND ASSOCIATED WARM FRONT TO MOVE NORTH...WITH WARM FRONT MOVING THROUGH WI TONIGHT...LIKELY STALLING OVER NORTHERN WI...THOUGH SOME DIFFERENCE IN MODELS HERE. EXPECT AREA OF SHOWERS AND STORMS TO LIFT NORTH TONIGHT...MAINLY AFTER MIDNIGHT. GIVEN SOME SHEER AND LOW WET BULB ZEROS THOUGHTS GO TOWARD SMALL/NEAR SEVERE HAIL THREAT. INSTABILITY DOES NOT NOT LOOK OVERLY IMPRESSIVE FOR LARGER HAIL. SUNDAY IS MORE MUDDLED...EVEN THOUGH MUCH OF AREA NOW UNDER MODERATE RISK FOR SEVERE THUNDERSTORMS. QUESTIONS INCLUDE ONGOING SHOWER ACTIVITY AND POTENTIAL FOR CLEARING. MODELS TREND AT KEEPING CLOUDS OVER CWA. TIMING OF FRONT MOVING THROUGH THE CWA IS EVENING...WHICH NEVER BODES WELL FOR CLEAR SHOT FOR SEVERE...ESPECIALLY THIS TIME OF YEAR. MODEL PARAMETERS HIGH AND DO POINT AT POSSIBLE TORNADOES WITH SIG SHEAR...CAPE...ETC. THOUGH WITH 5H WINDS AT 70+ KTS SUN AFTN QUESTION IS WHETHER INSTABILITY WL BE SUFFICIENT GIVEN VERY STG SHEAR. HAVE HIGHLIGHTED DAMAGING WINDS AS THE MAIN THREAT FOR TOMORROW. LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. THE SUNDAY NIGHT INTO MONDAY PERIOD WILL BE DEALING WITH THE AFFECTS OF A DEEP LOW PRESSURE SYSTEM TRACKING OVER NORTHWEST WISCONSIN. INITIALLY POSSIBLE STRONG TO SEVERE STORMS MAY STILL BE ONGOING OVER THE AREA IN THE STRONG SHEARED AND POTENTIALLY UNSTABLE ATMOSPHERE THROUGH SUNDAY EVENING. TO HIGHLIGHT CONDITIONS FOR LATER SUNDAY...FOR STARTER...BUFKIT SOUNDINGS SHOW A 50 TO 60 KT WINDS AT 00Z SUNDAY WITH THE NAM CONSIDERABLY MORE UNSTABLE THAN THE GFS WITH CAPES OF AROUND 1000 J/KG. HELICITY VALUES ALONG WITH SWEAT INDEX VALUES ARE VERY HIGH TO SUGGEST A POTENTIAL OF TORNADOES. LOW WET BULBS COULD ALSO SUPPORT LARGE HAIL. LATER IN THE EVENING AS THE SURFACE TROUGH WORKS IN...PRIMARY THREAT MAY TURN TO DAMAGING WINDS ALONG A SQUALL LINE. TIMING OF THIS TROUGH PROVIDES SOME CHALLENGE ON THE DURATION OF THIS LIKELY SEVERE WEATHER EVENT...BUT ANTICIPATE THE END LATER EVENING OVER NORTHEAST AND EASTERN WISCONSIN. STRONG CAA PATTERN ON THE BACKSIDE OF THE DEEP LOW THEN POURS INTO THE STATE ON MONDAY WITH A POSSIBLE MIX FAR NORTH BEFORE THE SYSTEM PULLS OUT. WEAK SURFACE RIDGE PASSES THE REGION TUESDAY FOLLOWED BY THE NEXT SYSTEM TRACKING FROM THE NORTHERN PLAINS TO THE GREAT LAKES REGION AROUND WEDNESDAY. ANOTHER SYSTEM TRACKS OVER LATER IN THE WEEK AND APPEARS TO BE TRENDING SOUTH OF THE AREA BUT PERHAPS BRUSHING CENTRAL WISCONSIN WITH LITE PCPN. && .AVIATION...MAIN CHG FOR THE 06Z ISSUANCE WL BE TO DELAY THE ONSET OF MVFR CIGS OVERNIGHT. THIS GOES ALONG WITH PCPN TAKING LONGER TO REACH THE AREA. ALSO KEPT PCPN GOING A LITTLE LONGER SUN...ESP OVER THE N. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 14, 8:33 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 833 PM CDT SAT APR 14 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 833 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT RAIN AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE AREA FROM SOUTH TO NORTH AFTER MIDNIGHT. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL AND HEAVY RAINFALL...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. THE GREATEST RISK OF SEVERE STORMS...CLASSIFIED AS MODERATE BY THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER...IS SOUTH OF A LINE FROM MERRILL TO WAUSAUKEE TO STURGEON BAY. RAIN AND SCATTERED THUNDERSTORMS WILL PERSIST INTO SUNDAY MORNING...THEN DIMINISH FROM SOUTH TO NORTH DURING THE LATE MORNING AND EARLY AFTERNOON. ADDITIONAL STORMS ARE LIKELY TO DEVELOP OVER WESTERN WISCONSIN DURING THE AFTERNOON...THEN RACE ACROSS CENTRAL AND EASTERN WISCONSIN DURING THE LATE AFTERNOON AND EVENING. THE PRIMARY THREAT WITH THE STORMS WILL BE DAMAGING WINDS...THOUGH TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUP ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT WILL LIKELY BE NEEDED SUNDAY AFTERNOON AND EVENING. LMZ521-522-541>543-151100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 833 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT RAIN AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE AREA FROM SOUTH TO NORTH AFTER MIDNIGHT. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERIODS OF THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH SUNDAY NIGHT. SOME OF THE STORMS COULD PRODUCE STRONG WINDS AND LARGE HAIL AND BE A THREAT TO MARINERS. PATCHY DENSE FOG COULD ALSO RESTRICT VISIBILITY AT TIMES. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:48 AM CDT | Marine Dense Fog Advisory | GRB | 6 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.